# SDR KC2R2014FA0000394

- Difficulty date: June 11, 2014
- Submitted: June 20, 2014
- Operation: General aviation
- Aircraft: N71MN
- Make and model: Raythn G36
- Aircraft serial: E3711
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Cracked
- Location: Magneto
- Part time: 471 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING HUB BASE PLATE FOUND TO BE CRACKED AT ADVANCE STOP NOTCH.  CRACK DISCOVERED USING NDT, MAGNETIC PARTICLE INSPECTION OF IMPULSE COUPLING DURING "500 HR INSPECTION" OF MAGNETO.
